# SDR 9WGA20181012101

- Difficulty date: October 11, 2018
- Submitted: October 12, 2018
- Operation: Air carrier
- Aircraft: N543JN
- Make and model: Doug MD-11F
- Aircraft serial: 48543
- Aircraft time: 74,659 hours, 15,350 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Flight Control
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIRCRAFT ROLLS LEFT WITH RUDDER & AILERON TRIM AT ZERO POSITION, ROLL RATE APPROX. 3 DEGREE/SEC.
